MathSciNet Relay Station
MathSciNet bibliographic data
MR2316941 65L05 (34K28 34K40 65L20)
Lv, W. J.; Yang, Z. W.; Liu, M. Z. Stability of the Euler-Maclaurin methods for neutral differential equations with piecewise continuous arguments. Appl. Math. Comput. 186 (2007), no. 2, 1480–1487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement